# SDR CALA9700549

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15820
- Make and model: Doug DC-9-82
- Aircraft serial: 49480
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN BAGGAGE BIN DOORWAY JAMB BEAM CORRODED AROUND SEVERAL HI-SHEARS.  THE CORROSION WAS REMOVED, DOUBLERS WERE INSTALLED IAW SRM 53-05, FIGURE 63.
